# SDR CALA2014082701170

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 67,040 hours, 14,508 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E3815
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENG LIMITER & RT EEC ENG CONTROL EICAS ON.  FOUND NO POWER TO BVCU.  RESET CB`S, NO HELP.  REPLACED BVCU IAW MM 75 -32-01.  OPERATED RT ENG NO FURTHER FAULTS NOTED.  ENG SHUT OWN ONCE PULLED BACK TO IDLE.
